# SDR 2003UALA00267

- Difficulty date: March 11, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N392UA
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 37,254 hours, 26,163 cycles
- Engine: Ge CFM56*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT PREPARED FOR DIVERSION WHEN LEADING EDGE FLAP DID NOT DEPLOY.  LEADING EDGE FLAP DEPLOYED ON FINAL APPROACH, AND AIRCRAFT LANDED AT PLANNED DESTINATION. THE NR 1 FLAP ACTUATOR WAS REPLACED.  ACTUATOR WAS REMOVED AND SENT TO SHOP FOR REWORK.
